# SDR 9700159907

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9560892
- Condition: Out Of Balance
- Location: Rt Mlg
- Part time: 11,350 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

VIBRATION WAS FELT IN CONTROL COLUMN DURING TAKEOFF.  ABORTED TAKEOFF AT 90 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE SUSPECTED NR 3 MAIN TIRE WAS BEING OUT OF BALANCE.  REPLACED TIRE.
